Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Non-archimedean metrics in topology


Author: J. de Groot
Journal: Proc. Amer. Math. Soc. 7 (1956), 948-953
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080905-8
MathSciNet review: 0080905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jun-iti Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A. Math. 1 (1950), 93–100. MR 0043448
  • [2] Yu. Smirnov, A necessary and sufficient condition for metrizability of a topological space, Doklady Akad. Nauk SSSR (N.S.) 77 (1951), 197–200 (Russian). MR 0041420
  • [3] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • [4] A. F. Monna, Remarques sur les métriques non-archi-médiennes. I, Nederl. Akad. Wetensch., Proc. 53 (1950), 470–481 = Indagationes Math. 12, 122–133 (1950) (French). MR 0035982

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080905-8
Article copyright: © Copyright 1956 American Mathematical Society